MAUDE Adverse Event Report: INMODE LTD. VASCULAZE; GEX

INMODE LTD. VASCULAZE; GEX
Model Number AG605988A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Necrosis (1971); Full thickness (Third Degree) Burn (2696)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Full thickness burns with necrosis on posterior leg and thigh following treatment with vasculaze.
 
Additional Manufacturer Narrative
No technical inspection of the device was performed, as the customer confirmed the device works with no issues.The customer disclosed that the treatment was done by a previous employee that is no longer employed at their clinic.Investigation attributed the root cause to an incorrcet technique: it seems the operator fired without full contact on the same spot several times, leading to full thickness burns.Patient's compromised circulatory efficiency most probably further contributed to a delayed healing and the observed necrosis.Nevertheless, the lesions are dry, not infected and gradual re-epithelialization is seen.A retraining has been scheduled for this clinic.
 
Additional Manufacturer Narrative
No technical inspection of the device was performed, as the customer confirmed the device works with no issues.The customer disclosed that the treatment was done by a previous employee that is no longer employed at their clinic.Investigation attributed the root cause to an incorrect technique: it seems the operator fired without full contact on the same spot several times, leading to full thickness burns.Patient's compromised circulatory efficiency most probably further contributed to a delayed healing and the observed necrosis.Nevertheless, the lesions are dry, not infected and gradual re-epithelialization is seen.A retraining has been scheduled for this clinic.On 24-nov-2025: follow-up report is submitted with additional information.B7 - typo was corrected.Despite several attempts to schedule a retraining for the clinic, they became non responsive.For the same reason, inmode could not obtain any updated information regarding patient's healing.
 
Event or Problem Description

Brand Name
VASCULAZE
Common Device Name
GEX
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key22962245
Report Number3010511300-2025-00892
Device Sequence Number18608828
Product Code GEX
UDI-Device Identifier07290019863168
UDI-Public07290019863168
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K251632
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Patient Monitoring,Notification,Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG605988A
Device Catalogue NumberAG613079A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale
Patient RaceWhite